# SDR USAASB00220

- Difficulty date: August 18, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: 2732512
- Condition: Out Of Adj
- Location: Spoiler Bypass
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 808 - AFTER TAKEOFF FROM MCO, CREW WAS UNABLE TO RAISE LANDING GEAR.  THE GEAR SELECTOR LOCKED AT MID-POINT.  UPON FLAP TO ZERO, THE WARNING HORN BEGAN SOUNDING.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE GROUND SPOILER BYPASS/GROUND SENSE TELEFLEX CABLE OUT OF FIT.  ADJUSTED TELEFLEX CABLE PER MM 27-62-51.  OPERATIONAL TEST GOOD.  PERFORMED SEVERAL RETRACTS AND EXTENSIONS OF LANDING GEAR.  GEAR HANDLE FUNCTIONS NORMALLY.  (M)
